# SDR AWXA200600931

- Difficulty date: May 19, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 52,979 hours, 23,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53974870002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C6 CHECK DISCOVERED CORROSION ON AFT CARGO COMPARTMENT FLOOR STRUCTURE IN PLATE AT FR52A AND Y-600.  NO ALLOWABLE DAMAGE LIMITS WERE FOUND IN THE SRM.  MAINTENANCE REMOVED AND FABRICATED PLATE WAS INSTALLED IAW DRAWING D53974806 AND AIRBUS 320 SRM 51-72-11 AND SRM 51-42-11.
